# SDR 2001UALA02423

- Difficulty date: December 16, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Aircraft time: 70,989 hours, 17,724 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Defective
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NR 2 SLIDING WINDOW HAS A VERY LOUD SQUEAL.  CREW CONSIDERS IT UNACCEPTABLE FOR FURTHER FLIGHT.  BULB SEAL WAS FOUND DEFECTIVE.  OLD SEAL WAS REMOVED, SEAL CHANNEL CLEANED AND NEW SEAL INSTALLED AS OUTLINED IN MM 56-11-11 WITH APPROPRIATE CURE TIMES ALLOWED FOR SEALANT TO SATISFACTORILY CURE.
